# SDR 2005UALA00255

- Difficulty date: March 18, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 35,305 hours, 6,749 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 143W3311
- Condition: Dented
- Location: Pax Door
- Part time: 15,301 hours, 6,749 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FWD OF DOOR 2L, LOWER SIDE.  *S/D*  EXISTING DENT RE-EVALUATED AND REPAIRED AT BS 655, STR 26L - 27L.  REPAIR WAS ACCOMPLISHED PER UA-EVA-50135.
